# SDR SWAA2022040683378

- Difficulty date: March 13, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT BRACKET LOCATED STA. 540 AND LBL 0.07 TO LBL 24.82 AT PASSENGER CABIN 2022-129736 / [01] REPLACED FLOOR STRUCTURE SUPPORT BRACKET LOCATED STA. 540 AND LBL 0.07 TO LBL 24.82 AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND SRM 51-10-02;SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED FLOOR STRUCTURE SUPPORT BRACKET LOCATED STA. 540 AND LBL 0.07 TO LBL 24.82 AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND SRM 51-10-02;SEE INDIVIDUAL SING OFF BELOW. AS RII
